# SDR UIEA2018101502263

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,078 hours, 21,002 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU (FISHPOLE HLST PROCEDURE) (ETOPS) APU OFF: P-1672/ APU ON: P-2300. COMPLIED WITH TASK CARD A-49-999-00-01. REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01 FAILED OPS CHECK. T/B APU GENE PMG FAULT FOUND WIRE W 242-30R-18 SHORTED. REPAIRED WIRE IAW SWPM 20-10-13 PS CHECK GOOD NO FURTHER ACTION REQUIRED.
